Fixed points of periodic differentiable maps

Sylvain Cappell, Julius L. Shaneson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-19
Number of pages19
JournalInventiones Mathematicae
Volume68
Issue number1
DOIs
StatePublished - Feb 1982

Fingerprint

Differentiable
Fixed point

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Fixed points of periodic differentiable maps. / Cappell, Sylvain; Shaneson, Julius L.

In: Inventiones Mathematicae, Vol. 68, No. 1, 02.1982, p. 1-19.

Research output: Contribution to journalArticle

Cappell, Sylvain ; Shaneson, Julius L. / Fixed points of periodic differentiable maps. In: Inventiones Mathematicae. 1982 ; Vol. 68, No. 1. pp. 1-19.
@article{6566265693684df990551339393c32d4,
title = "Fixed points of periodic differentiable maps",
author = "Sylvain Cappell and Shaneson, {Julius L.}",
year = "1982",
month = "2",
doi = "10.1007/BF01394267",
language = "English (US)",
volume = "68",
pages = "1--19",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Fixed points of periodic differentiable maps

AU - Cappell, Sylvain

AU - Shaneson, Julius L.

PY - 1982/2

Y1 - 1982/2

UR - http://www.scopus.com/inward/record.url?scp=0040416750&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040416750&partnerID=8YFLogxK

U2 - 10.1007/BF01394267

DO - 10.1007/BF01394267

M3 - Article

AN - SCOPUS:0040416750

VL - 68

SP - 1

EP - 19

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 1

ER -